Sep 28, 2009 - 1:59 am
My partner just finished her treatments--chemo and radiation. She had 3 induction chemos which also involved wearing a chemo bag for five days, then 7 follow-up chemos, and 37 radiation treatments. She vomits several times a day very explosively(no exaggeration), even when she has absolutely nothing in her stomach. In that case it's just this pea-green liquid. She has a little bit of soup or maybe some Boost every other day,which comes right back up violently. I am worried that maybe her feed tube wasn't put in correctly (the doc wasn't all that great) or that the radiation has damaged her beyond help. Is her reaction normal? Her radiologist told us her cancer is gone--now I am afraid that she won't make it because of the treatments. If anyone has any advice, or words of wisdom or experience with this situation, I would greatly, greatly appreciate it. I am becoming increasingly scared every day. Thank you.